You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
UNIQUENESS OF THE MAXIMUM LIKELIHOOD ESTIMATOR FOR k-MONOTONE DENSITIES
Proceedings of the American Mathematical Society
Vol. 138, No. 12 (DECEMBER 2010), pp. 4511-4515
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/41059186
Page Count: 5
You can always find the topics here!Topics: Maximum likelihood estimation, Uniqueness, Density, Multiplicity of function roots, Statism, Statistics, Mathematical vectors, Statistical estimation, Maximum likelihood estimators, Probabilities
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove uniqueness of the maximum likelihood estimator for the class of k— monotone densities.
Proceedings of the American Mathematical Society © 2010 American Mathematical Society